# SDR FDEA202501220121

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 22,689 hours, 13,045 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Valve
- Part number: L95B13401
- Condition: Underserviced
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

IN CRUISE FLIGHT GOT GREEN HYDRAULIC RSV LO LEVEL.  BOTH ECAM AND OVERHEAD GAUGE SHOWED QUANTITY NEAR  ZERO.  RAN QRH, ALTERNATE EXTENDED GEAR AND GOT  TOWED IN AFTER LANDING.  EMERGENCY DECLARED    AMM: 29-14-00-03  SERVICED GREEN RESERVOIR HEAD PRESSURE. WITH MANUAL  RESERVOIR PRESSURE GAGE READING 50 PSI STEADY  STREAM OF AIR EXITING THE GREEN SYSTEM  DEPRESSURIZATION RELIEF VALVE.  REMOVED AND REPLACED GREEN HYD SYS  DEPRESSUREIZATION/RELIEF VALVE. SERVICED RESERVOIR PRESS SYSTEM. PRESSURE CHECKS GOOD. RAN ENGINES PER JRH CHP 6. #1 & #2 ENG GREEN HYD PUMPS TESTS CHKD GOOD. HYD QTY NORMAL. NO DEFECTS NOTED. OK FOR SERVICE.
